# SDR MALA040365

- Difficulty date: April 10, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 8,459 hours, 8,514 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 & C2 INSPECTION IN LCQ, AFT CARGO DOOR UPPER FRAME CRACKED.  MAINTENANCE FABRICATED AND INSTALLED ANGLE AND FILLER REPAIR IAW MESABA EO A52040.  A/C RELEASE DATE 4/29/04.
